# SDR CA071026010

- Difficulty date: October 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 4,200 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Link Assy
- Part number: C2US1285A
- Condition: Corroded
- Location: At Ski Attach
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIS OLD SURPLUS PARTS, 0 HRS, PUT INTO SERVICE 1 YR AGO. SKIS INSPECTED TO REATTACH TO AIRCRAFT, DISASSEMBLED FOR MAINTENANCE. UPON REMOVAL OF LINK ASSY FROM SKI PIVOT ATTACHMENT, BASE OF LINK FOUND CORRODED OUT AND U/S. CORROSION WOULD HAVE ONLY BEEN APPARENT DURING FULL DISASSEMBLE OF SKI, NOT A NORMAL PRACTICE. SKIS APPEAR TO HAVE BEEN OILED IAW ENGINEERING DWG, BUT 1 PLUG SCREW IS MISSING AND ANOTHER LOSE, LIKELY CAUSE OF WATER TO ENTER LINK ASSY. (TC NR 20071026010)
